# SDR SWAA2025093008063

- Difficulty date: August 25, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON EXTERNAL FUSELAGE SKIN AT ROW 44 DOUBLER NUMEROUS AREAS FROM BS 727B TO 767 STRINGERS 4L - 4R.  REPAIRED IAW EA 25-153-02333 WITH AN INSPECTION THRESHOLD, PROGRAM DEFINED IN 25-153-02333-INSP.
